# SDR VNAA2019022099909

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,683 hours, 34,629 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Trunnion
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE PERFORMING SB 601R-57-046 FOUND A CRACK IN R/H WING ASSY (TRUNION FITTING, WING PLANK AND STEEL STRAP) AT WS 65.75 BETWEEN REAR SPAR AND AUX SPAR . CA REPAIRED CRACKED AREA BY OVERSIZING THE HOLE UNTIL CRACK FREE AND INSTALLING AN OVERSIZED FASTENER IAW REO 601R-57-21-2953 REV. -- DATED 2019-02-05.
